CSpace
一般约束优化的信赖域方法
吴方; 修乃华
1996
Source Publication科学通报
ISSN0023-074X
Volume041Issue:011Pages:973
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47835
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
吴方,修乃华. 一般约束优化的信赖域方法[J]. 科学通报,1996,041(011):973.
APA 吴方,&修乃华.(1996).一般约束优化的信赖域方法.科学通报,041(011),973.
MLA 吴方,et al."一般约束优化的信赖域方法".科学通报 041.011(1996):973.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴方]'s Articles
[修乃华]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴方]'s Articles
[修乃华]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴方]'s Articles
[修乃华]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.